# SDR UPS07449291

- Difficulty date: February 16, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO COMPT M/D FLOORBEAM LOWER WEB FOUND CRACK AT 1940 RBL 64".  CRACK LENGTH .5 INCH.  BULK CARGO COMPT M/D FLOORBEAM LOWER WEB REPAIRED AS PER SRM 51-40-02 FIG 1, JUST AT STA 1940 RBL 64 AREA.
